# SDR A6WA200540266

- Difficulty date: July 24, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 6,373 hours, 5,444 cycles
- Engine: Ge CF343B1
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 600214021
- Condition: Loose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER FORWARD STEADY FITTING HAS 3 LOOSE MOUNT BOLTS ON LT SIDE OF FITTING.  REMOVED BOLTS, VISUALLY INSPECTED HARDWARE AND HOLES, REINSTALLED BOLTS AND TORQUED IAW AMM.  (K)
